# SDR IXXA20230908054

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767338
- Aircraft serial: 25198
- Aircraft time: 109,406 hours, 19,764 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE LINE MAINTENANCE REPORTED, L2 WINDOW HARD TO CLOSE. WINDOW TRACK AND SEAL WERE CLEANED AND LUBRICATED. OPERATIONAL CHECK GOOD IAW B767 AMM 56-11-02.
